# SDR UIEA2018091401972

- Difficulty date: September 13, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,482 hours, 16,289 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid
- Part number: 1989
- Part serial: 8760494
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. REMOVED AND REPLACED APU FUEL SOLENOID PER AMM 4931-03. PERFORMED LEAK & OPS CHECK.
